Anti implicative IF-ideals in bCK/BCI-algebras

Kütükcü S., Tuna A.

Journal of Computational Analysis and Applications, vol.25, no.2, pp.270-282, 2018 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 2
  • Publication Date: 2018
  • Journal Name: Journal of Computational Analysis and Applications
  • Journal Indexes: Scopus
  • Page Numbers: pp.270-282
  • Keywords: Anti if-ideal, Anti implicative if-ideal, BCK/BCI-algebra, T-norm
  • Ondokuz Mayıs University Affiliated: Yes


Using triangular norms, we present a new classification of fuzzy subalgebras, ideals and implicative ideals in BCK/BCI-algebras.